# SDR RAIA00605017

- Difficulty date: May 8, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 18,662 hours, 16,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - FOUND EMERGENCY FLOOR LIGHTS OUT 3A-6A.  RESECURED CONNECTION AT ESCAPE PATH LIGHTING STRIP.
